# SDR SWIA201024936

- Difficulty date: September 28, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N498CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- Aircraft time: 17,101 hours, 15,754 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

(FLT 3074) GEAR DISAGREE RESULTING IN LEFT MLG NOT EXTENDING ON LANDING.  REPLACED LEFT MLG ASSEMBLY, LEFT MLG UPLOCK, LEFT MLG SIDE STAY ACTUATOR, LEFT MLG SELECTOR VALVE, 3A AND 3B HYDRAULIC PUMPS, MLG PRIORITY VALVE, MLG BYPASS VALVE, SYSTEM 3 HYDRAULIC RESERVOIR, LEFT ASSIST ACTUATOR, LEFT ASSIST SELECTOR VALVE, PRESSURE RELIEF VALVE, RESTRICTOR VALVE AND PROXIMITY SENSOR ELECTRONIC UNIT WITH SERVICEABLE UNITS PER AMM.
